# SDR 03293421

- Difficulty date: October 20, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N421FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3179
- Engine: Pwa PW306B
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, E

## Discrepancy

DURING DESCENT CREW REPORTED A LT FADEC FAULT WITH NO ITT INDICATION. CREW SHUT DOWN ENGINE AS A PRECAUTION AND DECLARED EMERGENCY.  FLIGHT LANDED UNEVENTFULLY. THE EEC WAS REPLACED
